Abstract and Applied Analysis

Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces

Liping Yang and Weiming Kong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper introduces and analyzes a viscosity iterative algorithm for an infinite family of nonexpansive mappings { T i } i = 1 in the framework of a strictly convex and uniformly smooth Banach space. It is shown that the proposed iterative method converges strongly to a common fixed point of { T i } i = 1 , which solves specific variational inequalities. Necessary and sufficient convergence conditions of the iterative algorithm for an infinite family of nonexpansive mappings are given. Results shown in this paper represent an extension and refinement of the previously known results in this area.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 287602, 9 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606041

Digital Object Identifier
doi:10.1155/2014/287602

Mathematical Reviews number (MathSciNet)
MR3191031

Zentralblatt MATH identifier
07022097

Citation

Yang, Liping; Kong, Weiming. Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 287602, 9 pages. doi:10.1155/2014/287602. https://projecteuclid.org/euclid.aaa/1412606041


Export citation

References

  • P. Hartman and G. Stampacchia, “On some nonlinear elliptic differential functional equations,” Acta Mathematica, vol. 115, pp. 153–188, 1996.
  • P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming, vol. 48, no. 2, pp. 161–220, 1990.
  • A. Cochocki and R. Unbehauen, Neural Networks for Optimization and Signal Processing, Wiley, New York, NY, USA, 1993.
  • F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Nonlinear Complementarity Problems, Springer, New York, NY, USA, 2003.
  • X. Qin, S. Y. Cho, and S. M. Kang, “Iterative algorithms for variational inequality and equilibrium problems with applications,” Journal of Global Optimization, vol. 48, no. 3, pp. 423–445, 2010.
  • F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33–56, 1998.
  • G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006.
  • H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003.
  • A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000.
  • H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004.
  • Y. Yao, R. Chen, and J.-C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1687–1693, 2008.
  • K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001.
  • H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996.
  • D. C. Youla, “Mathematical theory of image restoration by the method of convex projections,” in Image Recovery: Theory and Applications, H. Stark, Ed., pp. 29–77, Academic Press, Orlando, Fla, USA, 1987.
  • A. N. Iusem and A. R. de Pierro, “On the convergence of Han's method for convex programming with quadratic objective,” Mathematical Programming B, vol. 52, no. 1–3, pp. 265–284, 1991.
  • Y. J. Cho, S. M. Kang, and X. Qin, “Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 56, no. 8, pp. 2058–2064, 2008.
  • K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.
  • R. E. Bruck, Jr., “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973.
  • H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002.
  • T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005.
  • B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967.
  • P.-L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus de l'Académie des Sciences, vol. 284, no. 21, pp. A1357–A1359, 1977.
  • R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. \endinput